Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 218, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Nov 28, 2016, 6:57 PM CST for 6 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 28, 2016, 6:57 PM CST (00:57 UTC)
- Expired
- Nov 28, 2016, 7:30 PM CST
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, TN, Jackson County, TN, Macon County, TN, Smith County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 51 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 1045 m²/s²
- 0-3 km storm-relative helicity
- 1363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
698
WUUS54 KOHX 290057
SVROHX
TNC027-087-111-159-169-189-290130-
/O.NEW.KOHX.SV.W.0218.161129T0057Z-161129T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
657 PM CST MON NOV 28 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SMITH COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
TROUSDALE COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
MACON COUNTY IN MIDDLE TENNESSEE...
WESTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 730 PM CST
* AT 657 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAFAYETTE TO NEAR HARTSVILLE TO
LEBANON...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEBANON...LAFAYETTE...CARTHAGE...HARTSVILLE...GORDONSVILLE...RED
BOILING SPRINGS...HICKMAN...SOUTH CARTHAGE...DICKERSON CHAPEL
RECREATION AREA...GRANVILLE...DIXON SPRINGS...TUCKERS CROSSROADS...
PLEASANT SHADE AND BUGTUSSLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3662 8567 3613 8583 3611 8638 3634 8627
3650 8622 3664 8620
TIME...MOT...LOC 0057Z 251DEG 42KT 3664 8609 3646 8612 3608 8629
HAIL...<.75IN
WIND...60MPH
$$
SHAMBURGER2 follow-up statements
459 WWUS54 KOHX 290110 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 710 PM CST MON NOV 28 2016 TNC027-087-111-159-169-189-290130- /O.CON.KOHX.SV.W.0218.000000T0000Z-161129T0130Z/ SMITH TN-CLAY TN-TROUSDALE TN-WILSON TN-MACON TN-JACKSON TN- 710 PM CST MON NOV 28 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR SMITH...NORTHWESTERN CLAY...CENTRAL TROUSDALE...NORTHEASTERN WILSON...MACON AND WESTERN JACKSON COUNTIES... AT 710 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM AKERSVILLES TO NEAR WATERTOWN...MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... LAFAYETTE...CARTHAGE...HARTSVILLE...GORDONSVILLE... RLAFAYETTE TO ED BOILING SPRINGS...HICKMAN...SOUTH CARTHAGE... GRANVILLE...DIXON SPRINGS...PLEASANT SHADE... TUCKERS CROSSROADS AND BUGTUSSLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3662 8567 3613 8583 3613 8623 3663 8606 TIME...MOT...LOC 0110Z 267DEG 45KT 3663 8594 3646 8594 3615 8611 HAIL...<.75IN WIND...60MPH $$ SHAMBURGER
723
WWUS54 KOHX 290124
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CST MON NOV 28 2016
TNC169-189-290134-
/O.CAN.KOHX.SV.W.0218.000000T0000Z-161129T0130Z/
TROUSDALE TN-WILSON TN-
724 PM CST MON NOV 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TROUSDALE AND
NORTHEASTERN WILSON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3662 8567 3613 8583 3613 8607 3621 8610
3639 8600 3639 8598 3642 8597 3643 8599
3662 8588
TIME...MOT...LOC 0124Z 251DEG 42KT 3668 8575 3651 8575 3620 8592
$$
TNC027-087-111-159-290130-
/O.CON.KOHX.SV.W.0218.000000T0000Z-161129T0130Z/
SMITH TN-CLAY TN-MACON TN-JACKSON TN-
724 PM CST MON NOV 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SMITH...NORTHWESTERN CLAY...EASTERN MACON AND WESTERN JACKSON
COUNTIES...
AT 724 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TOMPKINSVILLE TO NEAR RED BOILING SPRINGS TO
GORDONSVILLE...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...GORDONSVILLE...RED BOILING SPRINGS...HICKMAN...SOUTH
CARTHAGE...GRANVILLE AND PLEASANT SHADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3662 8567 3613 8583 3613 8607 3621 8610
3639 8600 3639 8598 3642 8597 3643 8599
3662 8588
TIME...MOT...LOC 0124Z 251DEG 42KT 3668 8575 3651 8575 3620 8592
HAIL...<.75IN
WIND...60MPH
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 28, 6:47 PM CST, 10 minutes earlier.
Area forecast discussion, Nov 28, 6:47 PM CST, 10 minutes before
Area Forecast Discussion National Weather Service Nashville TN 647 PM CST Mon Nov 28 2016 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Deep cyclone centered over western Minnesota this afternoon will undergo an occlusion next 12 to 24 hours with occluded front swinging across our area later tonight preceded by large area of much needed showers this afternoon and tonight that will include some thunderstorm activity as it moves through our area. Models develop a narrow embedded line of convection (QLCS) far eastern Arkansas around 19z and work it to just east of Memphis by 21z and nearing the Tennessee River around 23z and to interstate 65 about 02z. Once line gets east of interstate 65 it begins to weaken. Buoyancy looks weak to me but strong low level shear in association with strong low level jet is enough for concern that storms could drag jet down to the ground. Also looking at shear profiles on hodographs along with helicity swaths, think area of greatest concern would be in a corridor along and south of interstate 40 into the Nashville area. This would include Linden, Waynesboro, Hohenwald, Columbia, Centerville, Franklin and Nashville. Weakening occurs once QLCS gets east of interstate 65. Occluded front sweeps rain to our east rather quickly after midnight and off the plateau around daybreak Tuesday. Basically dry Tuesday but another round of rain will move into Middle Tennessee Tuesday night and Wednesday morning as secondary system moves into the area from Oklahoma. Looks like another good chance of rain coming over the weekend. Temperature wise I don't see a major change in our temps over the next 7 days. Rainfall over the next 3 days could total 1.5 inches across the north to possibly 3 inches near the Alabama border and in southeastern Middle Tennessee down through Grundy county as Middle Tennessee will be affected by two storm systems. && .AVIATION... 00Z TAF DISCUSSION. Storm system continues to move across the mid-state this evening. Strongest area has passed CKV but will affect BNA/CSV before midnight. Line will bring down cigs/vsbys briefly...with a period of trailing MVFR cigs into the late evening. Conditions likely to become VFR overnight...except CSV. VFR conditions expected after 12z all sites. && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until midnight CST tonight FOR Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......21 AVIATION........07
Hazardous weather outlook, Nov 28, 5:01 AM CST, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 501 AM CST MON NOV 28 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-291115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 501 AM CST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 9 AM UNTIL MIDNIGHT. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE POSSIBLE. A STRONG STORM SYSTEM WILL PUSH THROUGH THE MID STATE THIS AFTERNOON AND EVENING, AND WITH IT COMES THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS. DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY THREAT. AREAS SOUTH OF I-40 AND WEST OF I-65, INCLUDING COLUMBIA, PULASKI, LAWRENCEBURG, WAYNESBORO AND CENTERVILLE WILL EXPERIENCE THE GREATEST IMPACT. SEVERE STORMS ARE MOST LIKELY BETWEEN 4 PM AND 10 PM THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SECOND STORM SYSTEM WILL MOVE ACROSS MIDDLE TENNESSEE TUESDAY NIGHT AND BRING ANOTHER CHANCE OF SEVERE STORMS WITH DAMAGING STRAIGHT LINE WINDS. AREAS TO THE SOUTH AND EAST OF NASHVILLE WILL BE MOST AFFECTED. IN ADDITION, RAINFALL TOTALS FROM TODAY THROUGH WEDNESDAY AFTERNOON WILL AVERAGE 2 TO 3 INCHES ACROSS ALL OF MIDDLE TENNESSEE. DESPITE THE DRY WEATHER WE HAVE EXPERIENCED THE LAST COUPLE OF MONTHS, THE DRY HARD SOIL COULD LEAD TO EXCESSIVE RUNOFF AND PRODUCE SOME FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF WEATHER SPOTTERS MAY BE NECESSARY THIS AFTERNOON AND EVENING, AND AGAIN TUESDAY NIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Special weather statement, Nov 28, 5:19 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
519 PM CST MON NOV 28 2016
TNZ006-007-025-026-059-290000-
ROBERTSON TN-MONTGOMERY TN-CHEATHAM TN-WILLIAMSON TN-DICKSON TN-
519 PM CST MON NOV 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROBERTSON...DICKSON...
CHEATHAM...NORTHWESTERN WILLIAMSON AND MONTGOMERY COUNTIES UNTIL 600
PM CST...
AT 519 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR OAK GROVE TO MCEWEN. MOVEMENT WAS
EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...SPRINGFIELD...DICKSON...ASHLAND CITY...COOPERTOWN...
WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...BURNS...FAIRVIEW...PLEASANT
VIEW...CHARLOTTE...ADAMS...VANLEER...CEDAR HILL...SLAYDEN...CHEATHAM
DAM...PALMYRA AND CUNNINGHAM.
LAT...LON 3639 8692 3633 8692 3625 8698 3614 8700
3609 8704 3604 8704 3605 8705 3595 8711
3600 8754 3610 8754 3618 8757 3625 8752
3664 8746 3665 8682
TIME...MOT...LOC 2319Z 268DEG 37KT 3664 8737 3602 8757
SHAMBURGERSpecial weather statement, Nov 28, 5:22 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
522 PM CST MON NOV 28 2016
TNZ057>060-093-094-282345-
LAWRENCE TN-LEWIS TN-HICKMAN TN-MAURY TN-WILLIAMSON TN-WAYNE TN-
522 PM CST MON NOV 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...WEST CENTRAL
WILLIAMSON...HICKMAN...EASTERN WAYNE...LEWIS AND WESTERN MAURY
COUNTIES UNTIL 545 PM CST...
AT 521 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM MCEWEN TO COLLINWOOD. MOVEMENT WAS EAST
AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...HOHENWALD...CENTERVILLE...WAYNESBORO...MOUNT
PLEASANT...LORETTO...COLLINWOOD...SUMMERTOWN...ST. JOSEPH...
ETHRIDGE...PRIMM SPRINGS...PINEWOOD...BON AQUA...WESTPOINT...
HENRYVILLE...NUNNELLY...KIMMINS...LEOMA...IRON CITY AND LYLES.
LAT...LON 3501 8788 3549 8772 3551 8769 3555 8769
3557 8765 3561 8766 3595 8756 3599 8753
3595 8711 3529 8723 3521 8721 3500 8725
TIME...MOT...LOC 2321Z 270DEG 40KT 3597 8753 3506 8781
SHAMBURGERSpecial weather statement, Nov 28, 5:50 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
550 PM CST MON NOV 28 2016
TNZ007-008-026>028-059-062-290045-
ROBERTSON TN-DAVIDSON TN-RUTHERFORD TN-SUMNER TN-WILSON TN-
CHEATHAM TN-WILLIAMSON TN-
550 PM CST MON NOV 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...EASTERN ROBERTSON...
NORTHWESTERN RUTHERFORD...SOUTHEASTERN CHEATHAM...WILLIAMSON...SUMNER
AND NORTHWESTERN WILSON COUNTIES UNTIL 645 PM CST...
AT 550 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTH OF CROSS PLAINS TO 7 MILES WEST
OF THOMPSON'S STATION. MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...GALLATIN...LEBANON...SPRINGFIELD...ASHLAND CITY...
NASHVILLE...MADISON...HENDERSONVILLE...SMYRNA...BRENTWOOD...LA
VERGNE...SPRING HILL...MOUNT JULIET...GOODLETTSVILLE...WHITE HOUSE...
MILLERSVILLE...GREENBRIER...NOLENSVILLE...FOREST HILLS AND OAK HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3664 8624 3570 8661 3580 8705 3583 8715
3665 8683 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2350Z 262DEG 36KT 3665 8671 3584 8705
07Local storm report, Nov 28, 5:58 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
558 PM CST MON NOV 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 10 SW ADAMS 36.49N 87.19W
11/28/2016 MONTGOMERY TN FACEBOOK
TREE DOWN ON HWY 41 SOUTH NEAR BAGWELL ROAD IN
MONTGOMERY COUNTY
&&
EVENT NUMBER OHX1601116
BWLocal storm report, Nov 28, 6:25 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CST MON NOV 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG DICKSON 36.08N 87.38W
11/28/2016 DICKSON TN EMERGENCY MNGR
WINDS CAUSED POWER OUTAGES IN WEST DICKSON
&&
EVENT NUMBER OHX1601117
BWLocal storm report, Nov 28, 6:38 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
638 PM CST MON NOV 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 3 S NASHVILLE 36.13N 86.78W
11/28/2016 DAVIDSON TN TWITTER
TREE DOWN ON BELMONT BLVD BETWEEN GLEN ECHO AND
WOODMONT
&&
EVENT NUMBER OHX1601118
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 6:01 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Williamson, Wilson | 29 min |
| Nov 28, 6:34 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Wilson | 26 min |
| Nov 28, 7:29 PM CST | Special Weather Statement | OHX | Clay, DeKalb, Jackson | 46 min |
| Nov 28, 7:32 PM CST | Special Weather Statement | OHX | Cannon, Coffee | 28 min |
| Nov 28, 8:03 PM CST | Special Weather Statement | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 57 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.